Prof. Dr. Muhammad Aslam Noor
Prof. Dr. Muhammad Aslam Noor
COMSATS University Islamabd, Islamabad, Pakistan and COMSATS Institute of Information Technology
Verified email at comsats.edu.pk
Title
Cited by
Cited by
Year
New approximation schemes for general variational inequalities
MA Noor
Journal of Mathematical Analysis and applications 251 (1), 217-229, 2000
7812000
Some developments in general variational inequalities
MA Noor
Applied Mathematics and Computation 152 (1), 199-277, 2004
6642004
General variational inequalities
MA Noor
Applied mathematics letters 1 (2), 119-122, 1988
5211988
Some aspects of variational inequalities
MA Noor, KI Noor, TM Rassias
Journal of Computational and Applied mathematics 47 (3), 285-312, 1993
4341993
Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces
B Xu, MA Noor
Journal of Mathematical Analysis and Applications 267 (2), 444-453, 2002
3222002
Some recent advances in variational inequalities, Part I, basic concepts
MA Noor
New Zealand J. Math 26 (1), 53-80, 1997
3021997
Some iterative methods for solving a system of nonlinear equations
MA Noor, M Waseem
Computers & Mathematics with Applications 57 (1), 101-106, 2009
1852009
Variational iteration method for solving higher-order nonlinear boundary value problems using He's polynomials
MA Noor, ST Mohyud-Din
International Journal of Nonlinear Sciences and Numerical Simulation 9 (2 …, 2008
1832008
Some relatively new techniques for nonlinear problems
ST Mohyud-Din, MA Noor, KI Noor
Mathematical Problems in Engineering 2009, 2009
1822009
Extended general variational inequalities
MA Noor
Applied Mathematics Letters 22 (2), 182-186, 2009
1792009
On integral operators
KI Noor, MA Noor
Journal of Mathematical Analysis and Applications 238 (2), 341-352, 1999
1731999
Variational iteration technique for solving higher order boundary value problems
MA Noor, ST Mohyud-Din
Applied Mathematics and Computation 189 (2), 1929-1942, 2007
1682007
Numerical methods for fourth-order fractional integro-differential equations
S Momani, MA Noor
Applied Mathematics and Computation 182 (1), 754-760, 2006
1672006
Generalized set-valued variational inclusions and resolvent equations
MA Noor
Journal of Mathematical Analysis and Applications 228 (1), 206-220, 1998
1661998
Homotopy perturbation method for solving fourth-order boundary value problems
ST Mohyud-Din, MA Noor
Mathematical Problems in Engineering 2007, 2007
1572007
Variational-like inequalities
M Aslam Noor
Optimization 30 (4), 323-330, 1994
1561994
Wiener-Hopf equations and variational inequalities
MA Noor
Journal of Optimization Theory and Applications 79 (1), 197-206, 1993
1551993
Set-valued resolvent equations and mixed variational inequalities
MA Noor, KI Noor, TM Rassias
Journal of Mathematical Analysis and Applications 220 (2), 741-759, 1998
1521998
An iterative scheme for a class of quasi variational inequalities
MA Noor
Journal of Mathematical Analysis and Applications 110 (2), 463-468, 1985
1511985
Three-step iterative algorithms for multivalued quasi variational inclusions
MA Noor
Journal of Mathematical Analysis and Applications 255 (2), 589-604, 2001
1482001
The system can't perform the operation now. Try again later.
Articles 1–20